| Model Number |
10606 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/19/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage occurred.A 3.50 x 32mm synergy drug-eluting stent was used to treat the lesion.However, it was noted that the stent was flared out and the device couldn't advance.The device was then removed and completed the procedure with a different device.No patient complications were reported and the patient is fine.
Event or Problem Description
It was reported that stent damage occurred.A 3.50 x 32mm synergy drug-eluting stent was used to treat the lesion.However, it was noted that the stent was flared out and the device couldn't advance.The device was then removed and completed the procedure with a different device.No patient complications were reported and the patient is fine.It was further reported that the lesion was located in a 70% mildly calcified and non tortuous lesion.During the procedure the middle portion of the stent flared.
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: synergy ii us mr 3.50 x 32 mm stent delivery system was returned for analysis.A visual examination of the stent found evidence of damage with struts on the mid-section in a lifted state.The undamaged crimped stent outer diameter was measured and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed signs of damage.A visual and tactile examination of the hypotube found multiple kinks.A visual examination of the outer and inner lumen and mid-shaft section found no issues.No other issues were identified during the product analysis.